# SDR R61A201904280493

- Difficulty date: April 28, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 39,837 hours, 24,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061901009
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND EXT FUSELAGE BTWN FR97-98 AND STR4-5R DENT FOUND. MX RECONTORED DENT PERFORMD NDI INSPECTION IAW ETD2019-170-061906. AC REMAINS IN YRQ FOR COMPLETION.
